# SDR UPS97824031

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 592.25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, THE LT WING OTBD L/E, UPPER SKIN AT STA XFS592.25 HAS HEAVY CORROSION AND IS CRACKED AT 1 INCH FASTENER.  REPAIRED IAW SRM 57-2-1 FIG 38.
